Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 98, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A new proof and generalizations of the Cauchy-Kowalewski theorem
Avner Friedman.
Trans. Amer. Math. Soc. 98 (1961), 1-20
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0166462
Decision problems of finite automata design and related arithmetics
Calvin C. Elgot.
Trans. Amer. Math. Soc. 98 (1961), 21-51
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0139530
Uniform distribution of sequences of integers
Ivan Niven.
Trans. Amer. Math. Soc. 98 (1961), 52-61
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0120214
On the integration of the diffusion equation with boundary conditions.
R. S. Phillips.
Trans. Amer. Math. Soc. 98 (1961), 62-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126625
Viscous fluids, elasticity and function-theory. I
James Sanders.
Trans. Amer. Math. Soc. 98 (1961), 85-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0127064
Cohomology of Lie triple systems and Lie algebras with involution
Bruno Harris.
Trans. Amer. Math. Soc. 98 (1961), 148-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0120313
A fluxintegral theorem for functions which have harmonic support
Guy Johnson.
Trans. Amer. Math. Soc. 98 (1961), 163-185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125241
Correction on a previous paper
E. M. Stein.
Trans. Amer. Math. Soc. 98 (1961), 186
Abstract, references and article information
Full-text PDF Free Access